MightGet.com






Beechams Flu Plus Caplets - 24 Pack Paracetamol,


16 Advantage card points. Beechams Flu Plus Caplets for relief of Fever, Aches and Pains, Sinus Pain, Blocked Nose, Headache.Non drowsy.Each tablet contains Paracetamol 500mg, Caffine 25mg, Phenylephrine Hydrochloride 5mg See details below, always read the label FREE Delivery on orders over 45 GBP.